Quantum cryptography, eavesdropping and unsharp spin measurement

被引:0
|
作者
Roy, S. [1 ]
Kar, G. [1 ]
机构
[1] Physics and Applied Mathematics Unit, Indian Statistical Institute, 203, B.T. Road, Calcutta - 700 035, India
来源
Chaos, solitons and fractals | 1999年 / 10卷 / 10期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
11
引用
收藏
页码:1715 / 1718
相关论文
共 50 条
  • [1] Quantum cryptography, eavesdropping and unsharp spin measurement
    Roy, S
    Kar, G
    [J]. CHAOS SOLITONS & FRACTALS, 1999, 10 (10) : 1715 - 1718
  • [2] Quantum cryptography, eavesdropping, and unsharp spin measurement
    Roy, S
    Kar, G
    [J]. QUANTUM COMPUTING AND QUANTUM COMMUNICATIONS, 1999, 1509 : 214 - 217
  • [3] Eavesdropping a quantum key distribution network using sequential quantum unsharp measurement attacks
    Wath, Yash
    Hariprasad, M.
    Shah, Freya
    Gupta, Shashank
    [J]. EUROPEAN PHYSICAL JOURNAL PLUS, 2023, 138 (01):
  • [4] Eavesdropping a quantum key distribution network using sequential quantum unsharp measurement attacks
    Yash Wath
    M. Hariprasad
    Freya Shah
    Shashank Gupta
    [J]. The European Physical Journal Plus, 138
  • [5] QUANTUM CRYPTOGRAPHY DEFIES EAVESDROPPING
    COLLINS, GP
    [J]. PHYSICS TODAY, 1992, 45 (11) : 21 - 23
  • [6] Eavesdropping on practical quantum cryptography
    Williamson, M
    Vedral, V
    [J]. JOURNAL OF MODERN OPTICS, 2003, 50 (13) : 1989 - 2011
  • [7] Security against eavesdropping in quantum cryptography
    Lutkenhaus, N
    Barnett, SM
    [J]. QUANTUM COMMUNICATION, COMPUTING, AND MEASUREMENT, 1997, : 89 - 98
  • [8] Security against eavesdropping in quantum cryptography
    Lutkenhaus, N
    [J]. PHYSICAL REVIEW A, 1996, 54 (01) : 97 - 111
  • [9] On Eavesdropping Strategy for Symmetric Coherent States Quantum Cryptography Using Heterodyne Measurement
    Avanesov, A. S.
    Kronberg, D. A.
    [J]. LOBACHEVSKII JOURNAL OF MATHEMATICS, 2021, 42 (10) : 2285 - 2294
  • [10] On Eavesdropping Strategy for Symmetric Coherent States Quantum Cryptography Using Heterodyne Measurement
    A. S. Avanesov
    D. A. Kronberg
    [J]. Lobachevskii Journal of Mathematics, 2021, 42 : 2285 - 2294